default-icon
Indigestion and weakness
I was given iron infusion which was being followed by fever and shivering loss of breath and vomiting.Fever got subsided after paracetamol injection and avil injection to anti the allergy.but i am feeling nausea and weakness.please suggest.
59 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well it's possible that it is due to the iron infusion .. adverse drug reaction....drink water well...you need to be hydrated as much as possible...you have already being medications so need not worry...try to drink water well...there is nothing to worry now...take rest...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.